# SDR UALA2011031401195

- Difficulty date: March 11, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,503 hours, 10,072 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Noisy
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH NOISE AT 4L AND 4R.  CHECKED DOOR SEAL AND DOOR SILL AT 4L AND 4R.  NO ABNORMALITY FOUND.  CHECKED FUSELAGE AROUND DOOR 4L AND 4R AREA FROM EXTERNAL.  FOUND NORMAL.  CHECKED NOISE WITH ALL 3 PACKS ON AND REC FANS ON.  NO ABNORMAL NOISE.  DUE TO REPEAT SPEAKER SQUEAL REPORTED AT DOOR 3 AREA REPLACE IOEU 2-2-13.  REF ACCESS LOCATOR MANUAL CONFIG LAYOUT, IOEU 2-2-13 IS LOCATED CENTERLINE NEAR ROW 34.  NEED PCN 580-0679, REPLACE PER MM.  LOAD CONFIGURATION DATABASE AND TEST PER MM. OPERATE SPEAKERS WITH CABIN LIGHTING SET TO MULTIPLE LEVELS OF INTENSITY, PREVIOUS REPORTS INDICATED CABIN LIGHTING AFFECTED NOISE LEVEL. REPLACED 2-2-13 AT ROW 34. RELOADED ACCESS. OP CHECK OK. NO PA STATIC NOISE WITH VARYING CABIN LIGHTING LEVELS.
